MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number 115V
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The criticool involved in the incident has not been returned to belmont for investigation.No clinilogger data has been provided for review.There is insufficient information available to determine a potential root cause at this time.Without results of the investigation, we note the following: the criticool also offers two patient modes, adult and neonatal.The user manual states: "the default settings are different for adults and for neonates.Both can be set by the user per the protocol used at each hospital.The user should set the appropriate patient mode in settings when setting up the machine." the manual also instructs the user to do the following upon starting up the criticool system: "confirm that the patient mode is set to your desired choice (adult / neonate).If you wish to change the selection, refer to patient mode on 4-9." belmont has requested that both the unit and clinilogger data be returned for evaluation.No patient injury was reported.The manufacturing records for this serial number were reviewed and no anomalies were identified.A review of past complaints indicates that this was an isolated incident; no trend has been identified for this type of issue.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The following report was received involving a criticool: "surface cord "seems too heavy" at connection to criticool machine, causes alarms and requires manual override · during first use, machine reverted to adult mode, requiring manual override.".

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key12530694
Report Number1219702-2021-00123
Device Sequence Number4031742
Product Code DWJ
UDI-Device Identifier07290107581110
UDI-Public07290107581110
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115V
Device Catalogue Number100-00003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1